Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-27-2003, 05:00 AM
Kim
Guest
 
Posts: n/a
Default My experience

I am bi-polar, and take and am doing well on celexa as and anti-depressant, depakote as a mood stablizer, and geodon, as my antipsycotic. I am so very grateful to be stable because there has been many times where I wasn't. It was always hard for me to trust my doctor, and I was always changing the medicing on myself. I have learned to just follow his orders, because when I try to do it myself I always fall back into the hell that is my illness. I'm type 1 manic. My highs come with paranoia and hallucinations and delusions. I am so very grateful for this site. I have learned more, and don't feel as alone. Like we all can feel at times. Thanks for reading my comment and I wish all of you the best of luck. Praise God.
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

pfizer has a plan if you qualify that you can get this medicine for 15$/month. Ask your doctor.
Reply With Quote
  #3  
Old 02-07-2008, 06:59 PM
jerica
Guest
 
Posts: n/a
Default geodon

I take celexa,lamital and as of two weeks ago geodon.<br> I was nervous to add the med, but have horrible PTSD.<br> I'm glad it helps you, makes me feel a little better<br> about taking it.<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
experience alma mccaffrey Spiriva 0 05-12-2008 06:45 PM
My Bad Experience Michelle Yasmin 0 09-13-2007 03:47 PM
Bad Experience Candy Ortho Evra 0 09-10-2007 12:20 AM
my experience Brian Tequin 0 07-05-2005 05:00 AM
My experience Unregistered Avelox 0 09-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:06 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.